Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 77, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 24, 2016, 8:32 PM CDT for 4 counties in Illinois. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2016, 8:32 PM CDT (01:32 UTC)
- Expired
- Jul 24, 2016, 9:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 114 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 9:03 PM CDT | TSTM WND DMG | 5 Wsw Macomb, IL | TWO-INCH DIAMETER BRANCHES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3609 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted.
589
WUUS53 KDVN 250132
SVRDVN
ILC067-071-109-187-250230-
/O.NEW.KDVN.SV.W.0077.160725T0132Z-160725T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
832 PM CDT SUN JUL 24 2016
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WARREN COUNTY IN WEST CENTRAL ILLINOIS...
HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHERN HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 930 PM CDT
* AT 831 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DENMARK TO 7 MILES EAST OF BURNSIDE...MOVING
EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MACOMB...BUSHNELL...COLCHESTER...LA HARPE...ROSEVILLE...
STRONGHURST...AVON...BLANDINSVILLE...INDUSTRY...GOOD HOPE...
PRAIRIE CITY...CARMAN...TERRE HAUTE...BARDOLPH...RARITAN...
TENNESSEE...SCIOTA...ADAIR...FANDON AND DISCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4068 9112 4072 9111 4086 9080 4079 9044
4028 9045 4028 9101
TIME...MOT...LOC 0131Z 255DEG 23KT 4071 9129 4047 9096
HAIL...<.75IN
WIND...60MPH
$$
DMD5 follow-up statements
334
WWUS53 KDVN 250144
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
844 PM CDT SUN JUL 24 2016
ILC067-071-109-187-250230-
/O.CON.KDVN.SV.W.0077.000000T0000Z-160725T0230Z/
WARREN IL-HANCOCK IL-HENDERSON IL-MCDONOUGH IL-
844 PM CDT SUN JUL 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN WARREN...NORTHEASTERN HANCOCK...SOUTHERN HENDERSON AND
MCDONOUGH COUNTIES...
AT 843 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TERRE HAUTE TO NEAR AUGUSTA...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES.
LOCATIONS IMPACTED INCLUDE...
MACOMB...BUSHNELL...COLCHESTER...LA HARPE...ROSEVILLE...STRONGHURST...AVON...
BLANDINSVILLE...INDUSTRY...GOOD HOPE...PRAIRIE CITY...TERRE HAUTE...
BARDOLPH...RARITAN...TENNESSEE...SCIOTA...COLMAR...WESTERN ILLINOIS
UNIVERSITY...NEW PHILADELPHIA AND ADAIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING ARE OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4072 9111 4079 9079 4079 9044 4028 9045
4028 9101 4068 9112
TIME...MOT...LOC 0143Z 256DEG 27KT 4067 9098 4029 9094
HAIL...<.75IN
WIND...60MPH
$$
DMD792
WWUS53 KDVN 250159
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
859 PM CDT SUN JUL 24 2016
ILC067-071-109-187-250230-
/O.CON.KDVN.SV.W.0077.000000T0000Z-160725T0230Z/
WARREN IL-HANCOCK IL-HENDERSON IL-MCDONOUGH IL-
859 PM CDT SUN JUL 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN WARREN...NORTHEASTERN HANCOCK...SOUTHERN HENDERSON AND
MCDONOUGH COUNTIES...
AT 859 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RARITAN TO NEAR FANDON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES.
LOCATIONS IMPACTED INCLUDE...
MACOMB...BUSHNELL...COLCHESTER...LA HARPE...ROSEVILLE...STRONGHURST...AVON...
BLANDINSVILLE...INDUSTRY...GOOD HOPE...PRAIRIE CITY...TERRE HAUTE...
BARDOLPH...RARITAN...TENNESSEE...SCIOTA...COLMAR...WESTERN ILLINOIS
UNIVERSITY...NEW PHILADELPHIA AND ADAIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING ARE OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4072 9111 4079 9079 4079 9044 4028 9045
4028 9101 4068 9112
TIME...MOT...LOC 0159Z 256DEG 27KT 4070 9081 4032 9077
HAIL...<.75IN
WIND...60MPH
$$
DMD355
WWUS53 KDVN 250207
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
907 PM CDT SUN JUL 24 2016
ILC067-071-109-187-250230-
/O.CON.KDVN.SV.W.0077.000000T0000Z-160725T0230Z/
WARREN IL-HANCOCK IL-HENDERSON IL-MCDONOUGH IL-
907 PM CDT SUN JUL 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN WARREN...NORTHEASTERN HANCOCK...SOUTHERN HENDERSON
AND MCDONOUGH COUNTIES...
AT 906 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RARITAN TO NEAR FANDON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES.
LOCATIONS IMPACTED INCLUDE...
MACOMB...BUSHNELL...COLCHESTER...LA HARPE...ROSEVILLE...BLANDINSVILLE...
INDUSTRY...GOOD HOPE...PRAIRIE CITY...TERRE HAUTE...BARDOLPH...RARITAN...
TENNESSEE...SCIOTA...COLMAR...WESTERN ILLINOIS UNIVERSITY...NEW
PHILADELPHIA...ADAIR...DISCO AND FANDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING ARE OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4067 9103 4071 9077 4076 9045 4028 9045
4028 9080 4042 9103
TIME...MOT...LOC 0206Z 256DEG 27KT 4070 9077 4033 9073
HAIL...<.75IN
WIND...60MPH
$$
DMD253
WWUS53 KDVN 250221
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
921 PM CDT SUN JUL 24 2016
ILC067-071-250231-
/O.CAN.KDVN.SV.W.0077.000000T0000Z-160725T0230Z/
HANCOCK IL-HENDERSON IL-
921 PM CDT SUN JUL 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK AND
SOUTHEASTERN HENDERSON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4043 9090 4059 9090 4064 9081 4064 9079
4065 9079 4067 9075 4076 9045 4028 9045
4028 9067
TIME...MOT...LOC 0221Z 255DEG 23KT 4072 9066 4035 9062
$$
ILC109-187-250230-
/O.CON.KDVN.SV.W.0077.000000T0000Z-160725T0230Z/
WARREN IL-MCDONOUGH IL-
921 PM CDT SUN JUL 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN WARREN AND MCDONOUGH COUNTIES...
AT 921 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROSEVILLE TO INDUSTRY...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES.
LOCATIONS IMPACTED INCLUDE...
MACOMB...BUSHNELL...COLCHESTER...BLANDINSVILLE...INDUSTRY...GOOD HOPE...
PRAIRIE CITY...BARDOLPH...TENNESSEE...SCIOTA...WESTERN ILLINOIS
UNIVERSITY...NEW PHILADELPHIA...ADAIR...FANDON...LITTLE SWAN LAKE...WALNUT
GROVE...GREENBUSH...PRAIRIE CITY AIRPORT...DODDSVILLE AND ARGYLE LAKE
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING ARE OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4043 9090 4059 9090 4064 9081 4064 9079
4065 9079 4067 9075 4076 9045 4028 9045
4028 9067
TIME...MOT...LOC 0221Z 255DEG 23KT 4072 9066 4035 9062
HAIL...<.75IN
WIND...60MPH
$$
DMD074
WWUS53 KDVN 250231
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
931 PM CDT SUN JUL 24 2016
ILC109-187-250241-
/O.EXP.KDVN.SV.W.0077.000000T0000Z-160725T0230Z/
WARREN IL-MCDONOUGH IL-
931 PM CDT SUN JUL 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARREN AND MCDONOUGH
COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND ARE EXITING THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
ALLOWED TO EXPIRE. GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4043 9090 4059 9090 4064 9081 4064 9079
4065 9079 4067 9075 4076 9045 4028 9045
4028 9067
TIME...MOT...LOC 0228Z 255DEG 23KT 4072 9066 4035 9062
$$
DMDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 7:53 PM CDT, 39 minutes earlier.
Area forecast discussion, Jul 24, 7:53 PM CDT, 39 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 753 PM CDT SUN JUL 24 2016 ...AVIATION UPDATE... .SYNOPSIS... Issued at 255 PM CDT Sun Jul 24 2016 Cold front extended from eastern Jo Daviess county to Kirksville, MO and continued to move eastward. A line of scattered thunderstorms extended from southeast WI to near Rochelle, IL where the cap was weaker and low level convergence was a bit better. SBCAPES were 7000 J/KG in IL so a severe storm is possible if it can break through the cap. Mid afternoon temperatures ranged from the mid 80s behind the front to the lower 90s ahead of the front. Dewpoints were gradually dropping off into the 60s in the wake of the front, but were in the upper 70s to lower 80s ahead of the front. Heat index values ranged from 100 to 110 in the warm sector ahead of the front. && .SHORT TERM...(This Evening through Monday) ISSUED AT 255 PM CDT Sun Jul 24 2016 Heat headline: will let the headlines expire at 7 pm when we finally break the heat wave that has been over our area for the past several days. Tonight: Will monitor radar trends but with each passing hour the chances of storms become less and less. There was still enough of a cap, along with weak surface convergence and weak shear suppressing convection. The better opportunity looks to be in northeast IL/southeast WI. However, there is still the possibility of a few storms in our far eastern cwa until about 5 pm and then the front will have pushed east of the cwa. In the meantime, a few showers/isolated storms may graze out far south with a weak wave moving through that area. With the passage of the cold front humidity levels will gradually lower to more tolerable levels, along with cooler temperatures. Minimum temperatures will be mainly in the 60s. Monday: Weak high pressure will bring a much more comfortable day with lower humidity and cooler temperatures (compared to the past several days). There should be plenty of sunshine with afternoon highs in the 80s, which is closer to normal for late July. .LONG TERM...(Monday Night through Sunday) ISSUED AT 255 PM CDT Sun Jul 24 2016 Monday night and Tuesday...The GSF/ECMWF models are in good agreement that a northwest flow aloft along with surface high pressure will produce mainly clear skies and near normal July temperatures over the Upper Mississippi Valley. Humidity levels will be more comfortable than what we had during the recent heat wave. Monday night low temperatures will be in the mid 60s. These temperatures combined with low level moisture from past rain, mature crops, clear skies and light winds may lead to fog development Monday night into early Tuesday morning. Wednesday and Thursday...Northwest flow aloft will continue over the midwest in response to an upper level longwave ridge building over the southwestern United States. Mid range forecast models prog that the first in a series of upper level shortwaves will move across the region bringing with it a good the chance of thunderstorms. High temperatures will range in the mid 80s both days with lows in the 60s. Friday through next Sunday...Forecast confidence is low during this time period. Long range consensus models show agreement in the overall synpotic pattern but vary in the timing and location of smaller shortwaves moving through the northwest flow aloft. Therefore model blend solutions indicate a chance of showers each day. High temperatures will be in the 80s with lows in the 60s. && .AVIATION...(For the 00Z TAFS through 00Z Monday Evening) ISSUED AT 749 PM CDT Sun Jul 24 2016 A cold front is moving through the region. Behind the front, surface winds shift to the northwest and thunderstorm chances end. For the next few hours, temporary patches of MVFR cigs could affect area TAF sites but for most of the TAF period expect VFR cigs. && .DVN Watches/Warnings/Advisories... IA...None. IL...None. MO...None. && SYNOPSIS...Haase SHORT TERM...Haase LONG TERM...Kuhl AVIATION...DMD
Hazardous weather outlook, Jul 24, 4:43 AM CDT, 15 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 443 AM CDT SUN JUL 24 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-250945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 443 AM CDT SUN JUL 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF HOT AND HUMID CONDITIONS WILL OCCUR TODAY AHEAD OF A FRONTAL SYSTEM PUSHING TOWARD THE AREA FROM THE WEST. HEAT INDEX READINGS OF 100 TO 110 ARE EXPECTED. WITH THE ACCUMULATIVE EFFECT OF SEVERAL DAYS OF HIGH HUMIDITY AND HEAT...AN EXCESSIVE HEAT WARNING AND HEAT ADVISORY HAS BEEN ISSUED FOR AREAS AHEAD OF THE FRONT GENERALLY ALONG AND SOUTHEAST OF A LINE FROM WASHINGTON IOWA...TO EAST OF DUBUQUE FROM LATE MORNING THROUGH EARLY EVENING. THE HIGHER HEAT INDEX READINGS ARE EXPECTED GENERALLY ALONG AND EAST OF THE MISSISSIPPI RIVER UP THROUGH THE STERLING ILLINOIS AREA. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY ALONG THE PASSING FRONT...WITH THE BEST CHANCES OCCURRING ALONG AND EAST OF A LINE FROM DUBUQUE IOWA...TO FAIRFIELD IN SOUTHEASTERN IOWA THIS AFTERNOON AND EVENING. A FEW STRONG TO SEVERE STORMS MAY OCCUR WITH ALL MODES OF SEVERE WEATHER POSSIBLE. THESE STORMS WILL ALSO BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL. A FEW STORMS MAY LINGER INTO THE LATE NIGHT HOURS SOUTH OF A KEOSAUQUA IOWA...TO MONMOUTH ILLINOIS LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SATURDAY. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... THERE IS A CHANCE THAT SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. 12/DLS
In the hours before
Special weather statement, Jul 24, 5:16 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
516 PM CDT SUN JUL 24 2016
MOC199-242315-
SCOTLAND-
516 PM CDT SUN JUL 24 2016
...A STRONG THUNDERSTORM WILL AFFECT SCOTLAND COUNTY UNTIL 615 PM
CDT...
AT 515 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES WEST OF GREENTOP...
OR 13 MILES NORTHWEST OF KIRKSVILLE...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MEMPHIS...RUTLEDGE...SOUTH GORIN...GREENSBURG...CRAWFORD...
BIBLE GROVE...MEMPHIS MEMORIAL AIRPORT...KILWINNING...
SPILLMAN MOUND...HITT...SAND HILL...
SCOTLAND COUNTY FAIRGROUNDS AND BROCK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4059 9235 4060 9233 4060 9205 4030 9199
4030 9235
TIME...MOT...LOC 2215Z 248DEG 29KT 4036 9272
HAASESpecial weather statement, Jul 24, 5:22 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
522 PM CDT SUN JUL 24 2016
ILC155-242315-
PUTNAM-
522 PM CDT SUN JUL 24 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PUTNAM COUNTY UNTIL
615 PM CDT...
AT 521 PM CDT...A STRONG THUNDERSTORM WAS NEAR MCNABB...OR 9 MILES
SOUTHEAST OF HENNEPIN...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MCNABB...MAGNOLIA...HENRY AND STANDARD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4110 8933 4112 8934 4112 8933 4115 8933
4115 8936 4119 8938 4127 8916 4111 8916
TIME...MOT...LOC 2221Z 248DEG 28KT 4114 8925
HAASELocal storm report, Jul 24, 6:30 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
630 PM CDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 1 N BIBLE GROVE 40.36N 92.30W
07/24/2016 E0.25 INCH SCOTLAND MO TRAINED SPOTTER
ALSO HAD SOME WIND AROUND 35-40 MPH.
&&
GROSSLocal storm report, Jul 24, 6:36 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
636 PM CDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG SSW RUTLEDGE 40.31N 92.09W
07/24/2016 SCOTLAND MO TRAINED SPOTTER
6 INCH TREE BRANCHES DOWN.
&&
GROSSLocal storm report, Jul 24, 7:45 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
745 PM CDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 4 NW WAYLAND 40.44N 91.64W
07/24/2016 CLARK MO LAW ENFORCEMENT
LARGE TREES DOWN OVER A ROAD IN THE COUNTY.
&&
GROSSLocal storm report, Jul 24, 8:15 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
815 PM CDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TSTM WND DMG W MONTROSE 40.53N 91.42W
07/24/2016 LEE IA TRAINED SPOTTER
LARGE TREE BRANCH DOWN AT RESIDENCE.
0811 PM TSTM WND GST W MONTROSE 40.53N 91.42W
07/24/2016 E60.00 MPH LEE IA TRAINED SPOTTER
ESTIMATED 50 TO 60 MPH WINDS.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:13 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 22 min |
| Jul 24, 7:47 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 58 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.